Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 240432, 18 pages
http://dx.doi.org/10.1155/2012/240432
Research Article

Instability Induced by Cross-Diffusion in a Predator-Prey Model with Sex Structure

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 26 July 2011; Accepted 15 January 2012

Academic Editor: Junjie Wei

Copyright © 2012 Shengmao Fu and Lina Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shengmao Fu and Lina Zhang, “Instability Induced by Cross-Diffusion in a Predator-Prey Model with Sex Structure,” Journal of Applied Mathematics, vol. 2012, Article ID 240432, 18 pages, 2012. doi:10.1155/2012/240432